# SDR A6WA2018102246119

- Difficulty date: July 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 35,079 hours, 34,499 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SIDE HAS DENT AT LBL31. REPAIRED AFT PRESSURE BULKHEAD IAW REO601R-61-6635 REV-A.
